# SDR SWIA200616061

- Difficulty date: January 3, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 12,004 hours, 9,375 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 OVERHEAD CABIN EMERGENCY LIGHTS INOP.   RELAMPED AFT MOST AND 2ND FROM FWD CEILING EMERGENCY LIGHTS.  OPERATIONAL CHECK GOOD.
